# SDR CALA2017092503328

- Difficulty date: September 25, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 49,192 hours, 19,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT 7 ROWS OF THE EMERGENCY LIGHTS ARE INOPERATIVE, AND TWO AFT RT AISLE EMERGENCY LIGHTS ALSO INOPERATIVE. R & R THE BATTERY PACKS, OPS CHECKED GOOD IAW AMM 33-51-11.
